Please use this identifier to cite or link to this item:
Title: On the solution of NP-hard linear complementarity problems
Authors: Júdice, Joaquim 
Faustino, Ana 
Ribeiro, Isabel 
Issue Date: 2002
Citation: TOP. 10:1 (2002) 125-145
Abstract: Abstract In this paper two enumerative algorithms for the Linear Complementarity Problems (LCP) are discussed. These procedures exploit the equivalence of theLCP into a nonconvex quadratic and a bilinear programs. It is shown that these algorithms are efficient for processing NP-hardLCPs associated with reformulations of the Knapsack problem and should be recommended to solve difficultLCPs.
DOI: 10.1007/BF02578944
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf43.22 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 4, 2022

Download(s) 50

checked on Aug 4, 2022

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.